# SDR DALA14017109262

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 41,284 hours, 23,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION FOUND ON BULKHEAD.  REPAIRED IAW ERA 498949-14, REV A.
